Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
garena

acne redness

hi,i am from india....about 5 months back i had severe breakout and i had many acne.....my derma prescribed me adapelene for 1 month and bp for another 1 month....although it cured my acne but left load of red marks which are as dark as hell.......now its been 3 months since those red marks hav'nt faded....they have reduced (about 10%) but still look very shabby......in last three months i have used glycolic acid 12% kojic acid,azelic acid 12% and hydroquionine<i suppose spelling is wrong>....PLS PLS HELP ME PLS.........i am sick of these red marks!!!

post-158091-1316177990_thumb.jpg

post-158091-1316178634_thumb.jpg

post-158091-1316178669_thumb.jpg

Edited by garena

Share this post


Link to post
Share on other sites

Even I had the same redness. What I did was, I started using neutrogena deep clean facial cleanser and the redness has completely gone. You need not have to use any ointments with it. I have been on every possible drug for acne even on accutane but nothing gave any good results like this cleanser gave. First buy a small bottle which must be around 80 rupees, if it works well then get a bigger bottle. Worked for me hope it works for you! :)

Share this post


Link to post
Share on other sites

Well this will remove very soon..No nee to worry...It happens when acne comes to end,they leave their marks on skin...You can try some product and apply on it ...Which is antiseptic...

Share this post


Link to post
Share on other sites

Wake a bit of non-comedogenic make up on.....powder and spray water on top. Nobody will notice if you get the right colour.

Share this post


Link to post
Share on other sites

I've never heard of someone using adapalene for only one month. Your doctor doesn't know what he/she is doing. You'll need to be on that for several months to push the acne out and to heal your scars.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×